MathSciNet Relay Station
MathSciNet bibliographic data
MR1071716 92D40 (92D25)
Aiello, Walter G.; Freedman, H. I. A time-delay model of single-species growth with stage structure. Math. Biosci. 101 (1990), no. 2, 139–153.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement